Skip to Content

Not having side effects from ribivirn and pegasys is that normal?

Responses (4)

kaismama 20 Nov 2012

I'd say you're lucky. I've heard some pretty nasty ones here.

happybrandee 21 Nov 2012

You are very lucky!!! BELIEVE ME, I HAVE HAD THE SIDE EFFECTS AND THEY ARE HELL!! I am happy that you aren't having any side effects. good luck with your treatment! :))

stopnshop 21 Nov 2012

Im afraid ehen i do my second injection friday its gunna hit me and im scared to death!!

MacIntosh12 21 Nov 2012

Hi stopnshop, please, don't anticipate side effects, you are setting yourself up to make things oh so much worse, when you may have NO side effects whatsoever. Our minds can manufacture anything, especially when we fear something, we can manufacture that very fear.
I wish you the best!

stopnshop 21 Nov 2012

thank you so much. I'm going to try to tell myself it will be ok. I also believe the mind can help if you use rite. Have a great Thanksgiving

happybrandee 21 Nov 2012

Like Mac said... don't work yourself up about the side effects. It really sounds like you are one of the lucky few that can do this treatment with little to no side effects. I am happy for you that you can do this. I have HepC and the side effects of the drugs were too hard on me so I had to stop and I have decided , at this time not to try again... I may do it in the future, and my doctor says that I have some time to decide, my liver is fine right now and I take great care of my self now. But, be happy that you aren't having any side effects so far , believe me, that is a good thing!! Good luck to you!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions